# SDR EISA99173

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6516209
- Condition: Malfunctioned
- Location: Rt Le Slat
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WHEN FLAPS AND LEADING EDGE DEVICES WERE RETRACTING, NR 7 SLAT FAILED TO RETRACT, RECYCLED BUT REMAINED EXTENDED.  AIR TURN BACK TO (VIT).  UPON LANDING FLAPS WERE RETRACTED AND NR 7 SLAT RETRACTED.  INSPECTED SLAT, NO DEFECTS NOTED.  (M)
